# SDR SWAA043738

- Difficulty date: December 29, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 58,306 hours, 48,780 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26066712
- Part serial: 6622
- Condition: Missing
- Location: Nr 3 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO GATE NR 3 MLG TIRE/WHEEL ASSY NOTED MISSING FROM ACFT.  REMOVED AND REPLACED NR 3 MLG INNER STRUT ASSY AND NR 3 MLG TIRE/WHEEL ASSY PER MM.
